{"product_id":"calpol-sixplus-oral-suspension-paracetamol-1-x-80ml-sugar-free-strawberry-flavour-calpol-6-plus-with-paracetamol-for-fever-pain-relief-suitable-for-kids-from-6-years","title":"Calpol SixPlus Oral Suspension Paracetamol (1 x 80ml), Sugar-Free Strawberry Flavour Calpol 6 Plus with Paracetamol for Fever \u0026 Pain Relief, Suitable for Kids from 6 Years","description":"\u003cdiv\u003e\u003cdiv id=\"productDescription\" class=\"a-section a-spacing-small\"\u003e\n \u003ch3\u003e\u003cspan\u003eProduct Description\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003e- 6+ Pain \u0026amp; Fever Relief - Colour \u0026amp; Sugar Free - Strawberry Flavour - Used for the relief of: Fever (raised temperature), Post-immunisation fever, Cold \u0026amp; flu symptoms, Toothache, Headache, Sore throat, Earache, Other aches \u0026amp; Pains CALPOL Six Plus Sugar Free Suspension 80ml is a strawberry flavoured oral suspension used for the relief of: headache, toothache, earache, sore throat, colds and influenza, aches and pains and post-immunisation fever.\u003c\/span\u003e\u003c\/p\u003e\n \u003ch3\u003e\u003cspan\u003eIngredients\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eEach 5 ml contains: 250 mg Paracetamol, Also contains: Maltitol, E420, E218 and E216\u003c\/span\u003e\u003c\/p\u003e\n \u003cdiv data-a-expander-name=\"toggle_description\" class=\"a-row a-expander-container a-expander-extend-container\"\u003e\n  \u003cscript\u003e\n              P.when('A').execute(function(A) {\n                  A.on('a:expander:toggle_description:toggle:collapse', function(data) {\n                    window.scroll(0, data.expander.$expander[0].offsetTop-100);\n                  });\n                });\n            \u003c\/script\u003e\n  \u003cdiv data-expanded=\"false\" class=\"a-expander-content a-expander-extend-content\"\u003e\n   \u003ch3\u003e\u003cspan\u003eDirections\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eFor oral use only. Shake the bottle for at least 10 seconds before use.\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eAlways use the syringe supplied with the pack.\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eDo not give more medicine than the label tells you to. If your child does not get better, talk to your doctor.\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eChildren 6 years \u0026amp; over and Adults\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eChild's Age: 6-8 years, How much up to 4 times a day: 5 ml\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eChild's Age: 8-10 years, How much up to 4 times a day: 7.5 ml (5 ml + 2.5 ml)\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eChild's Age: 10-12 years, How much up to 4 times a day: 10 ml (5 ml + 5 ml)\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eChild's Age: 12-16 years, How much up to 4 times a day: 10-15 ml (Two to three 5 ml doses)\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eChild's Age: Adults and children over 16 years, How much up to 4 times a day: 10-20 ml (Two to four 5 ml doses)\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eDo not give more than 4 doses in any 24 hour period.\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eLeave at least 4 hours between doses.\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eDo not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eThis product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets.\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003cspan\u003eNot recommended for children under 6 years old.\u003c\/span\u003e\u003c\/p\u003e\n   \u003cp\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eSafety Warning\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eContains Paracetamol Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times.\u003c\/span\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eBox Contains\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003e1 x bottle of calpol\u003c\/span\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eManufacturer Contact Information\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eGB: Kenvue 1 Station Hill Square Station Hill Reading RG1 1LN Questions? www.kenvuecontact.com\u003c\/span\u003e\u003c\/p\u003e\n  \u003c\/div\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv id=\"feature-bullets\" class=\"a-section a-spacing-medium a-spacing-top-small\"\u003e\n \u003cul class=\"a-unordered-list a-vertical a-spacing-mini\"\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Pain \u0026amp; fever relief: Formulated with over twice the strength of infant paracetamol, Calpol SixPlus provides effective, soothing relief from pain and fever after one dose in children aged 6 and over \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e For many types of pain: The paracetamol in Calpol SixPlus helps relieve kids' fever and mild to moderate pain from cold and flu, headache, toothache, earache, sore throat, and other aches and pains \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Easy dose syringe: Each pack comes with an original Calpol syringe, which aids administration and helps reduce mess \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Gentle on tummies: The paracetamol in Calpol SixPlus starts to work on fever in just 15 minutes without being harsh on children's delicate tummies, providing gentle pain and fever relief \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Product details: Calpol SixPlus Oral Suspension Paracetamol (1 x 80ml), sugar-free medicine with strawberry-flavoured liquid paracetamol for fever and pain relief, suitable for children aged 6 \u0026amp; over \u003c\/span\u003e\u003c\/li\u003e\n \u003c\/ul\u003e\n \u003cdiv data-csa-c-content-id=\"voyager-product-details-jumplink\" data-csa-c-slot-id=\"voyager-product-details-jumplink\" data-csa-c-type=\"link\" class=\"a-section aok-hidden\"\u003e\n  \u003cspan class=\"caretnext\"\u003e›\u003c\/span\u003e \u003ca id=\"seeMoreDetailsLink\" class=\"a-link-normal\" href=\"#productDetails\"\u003e See more product details \u003c\/a\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e","brand":"R \u0026 E Tinkerbells Little Boutique ","offers":[{"title":"80 ml (Pack of 1)","offer_id":57318764446074,"sku":null,"price":5.42,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0642\/4988\/9014\/files\/719khDPYTKL._AC_SL1500.jpg?v=1790621062","url":"https:\/\/retinkerbellslittleboutique.myshopify.com\/products\/calpol-sixplus-oral-suspension-paracetamol-1-x-80ml-sugar-free-strawberry-flavour-calpol-6-plus-with-paracetamol-for-fever-pain-relief-suitable-for-kids-from-6-years","provider":"R \u0026 E Tinkerbells Little Boutique ","version":"1.0","type":"link"}